Translator Disclaimer
2017 Albime triangles over quadratic fields
Jasbir S. Chahal, Jaap Top
Rocky Mountain J. Math. 47(7): 2095-2106 (2017). DOI: 10.1216/RMJ-2017-47-7-2095

Abstract

This note uses a diophantine problem arising in elementary geometry as a prerequisite to illustrate some theory of elliptic curves. As a typical example, Proposition~\ref {5.3} and Theorem~\ref {main} determine the exact set of ration\-al numbers for which the specialization homomorphism from the torsion free rank~2 group of rational points on some elliptic curve over $\mathbb {Q}(t)$, is well defined and injective.

Citation

Download Citation

Jasbir S. Chahal. Jaap Top. "Albime triangles over quadratic fields." Rocky Mountain J. Math. 47 (7) 2095 - 2106, 2017. https://doi.org/10.1216/RMJ-2017-47-7-2095

Information

Published: 2017
First available in Project Euclid: 24 December 2017

zbMATH: 06828632
MathSciNet: MR3743706
Digital Object Identifier: 10.1216/RMJ-2017-47-7-2095

Subjects:
Primary: 11D25, 11G05, 14G05, 97G40

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 7 • 2017
Back to Top